MAUDE Adverse Event Report: ICU MEDICAL INC IV/EXT ADMIN SETS/ACC; IV PRIMARY SET

ICU MEDICAL INC IV/EXT ADMIN SETS/ACC; IV PRIMARY SET
Model Number Z0020
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received one used and two unused z0020, 109" 15 drop clave w/remv 3 gang 1o2 primary sets lot# 27-764-he.The used set was only the 1o2 manifold.Lot review showed no anomalies with this production.Investigation: the distal port of the used exhibited retrograde leakage at 5 psi and the other two ports did not leak.Sample one of the unused units exhibited retrograde leakage at the distal port at 5 psi and the other two ports had no leakage.Sample two exhibited no retrograde leakage at any ports.Based on these investigation results a continuous improvement team was initiated to further evaluate and determine product performance enhancements to address these type of intermittent component (flow/leakage) issues.
 
Event or Problem Description
Leaking at or around the 3 port 1o2 manifold.Customer does have one affected manifold to return and two unused units.There were no adverse patient consequences reported.

Brand Name
IV/EXT ADMIN SETS/ACC
Common Device Name
IV PRIMARY SET
Manufacturer (Section D)
ICU MEDICAL INC
600 n. field dr
lake forest IL 60045
Manufacturer (Section G)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa., 22790
MX   22790
Manufacturer Contact
reed covert
4455 atherton dr.
salt lake city, UT 84123
MDR Report Key19554701
Report Number2025816-2014-00156
Device Sequence Number12440256
Product Code FMG
UDI-Device Identifier00887709020009
UDI-Public(01)00887709020009(17)180301(10)27764HE
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/26/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2018
Device Model NumberZ0020
Device Catalogue NumberZ0020
Device Lot Number27-764-HE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2013
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2014
Initial Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1O2 MANIFOLD.
Patient SexUnknown